A case report of hepatitis flare following entecavir discontinuation
- In: Hospital Pharmacy Posters
- At: Hyderabad (India) (2011)
- Type: Poster
- Poster code: HPS-P-34
- By: WU, Hsing-Ling (Chang Gung Memorial Hospital, Taoyuan, China Taiwan)
- Co-author(s): Chen, Chi-Hua (Chang Gung Memorial Hospital/ Clinical Pharmacy Division, Taoyuan, China Taiwan)
Deng, Shin-Tarng (Chang Gung Memorial Hospital/ Pharmacy Headquarters, Taoyuan, China Taiwan)
Introduction: Severe exacerbations of hepatitis or ALT flare have been reported during entecavir treatment of HBV infection in clinical studies. We reported a case with exacerbation of hepatitis after discontinuation of entecavir therapy 9 months later...
Case summary:A 48-year-old male with chronic hepatitis B infection received entecavir in 2007. The access to the whole abstract and if available the presentation file is available to FIP members and to congress participants of that specific congress.
Last update 4 October 2019